×

Found 173 Documents (Results 1–100)

Regularization methods for nonlinear ill-posed equations involving \(m\)-accretive mappings in Banach spaces. (English. Russian original) Zbl 1266.47086

Russ. Math. 57, No. 2, 58-64 (2013); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2013, No. 2, 67-74 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Relaxed viscosity approximation methods for fixed point problems and variational inequality problems. (English) Zbl 1163.47052

MSC:  47J25 47H09 47J20
PDFBibTeX XMLCite
Full Text: DOI

A new iteration process for finite families of generalized Lipschitz pseudo-contractive and generalized Lipschitz accretive mappings. (English) Zbl 1142.47327

PDFBibTeX XMLCite
Full Text: DOI

Strong convergence theorems of Browder’s type for a countable family of nonexpansive mappings in Banach spaces. (English) Zbl 1220.47082

Kato, Mikio (ed.) et al., Proceedings of the 2nd international symposium on Banach and function spaces II (ISBFS 2006), Kitakyushu, Japan, September 14–17, 2006. Yokohama: Yokohama Publishers (ISBN 978-4-946552-29-8/hbk). 293-308 (2008).
MSC:  47J25 47H09
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field